Filtered Dehomogenization Theory For The Micro-structure sheves OY

Show simple item record

contributor.author Radwan, Abd El-Aziz E. [عبد العزيز رضوان] en_US
date.accessioned 2009-11-25T15:15:08Z en_US
date.available 2009-11-25T15:15:08Z en_US
date.issued 1999 en_US
identifier.citation Qatar University Science Journal, 1999, Vol. 18, Pages 5-13. en_US
identifier.uri http://hdl.handle.net/10576/9771 en_US
description.abstract In this work we study the theory of dehomogenization at the level of filtered sheaves using the micro-structure sheaves. For the sheaf of quantum section the results are still true. en_US
description.abstract تم في هذا البحث دراسة وتعميم نظرية Dehomogenization وذلك باستخدام حزم البناء الدقيق المنقاه . ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title Filtered Dehomogenization Theory For The Micro-structure sheves OY en_US
title.alternative نظرية Dehomogenization المنقاه لحزمة البناء الدقيق .. ar
type Article en_US
identifier.pagination 5-13 en_US
identifier.volume 18 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record